# SDR C2XA00IA416

- Difficulty date: November 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 8271013
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF. CREW CYCLED LANDING GEAR CONTROL LEVER AND GEAR RETRACTED NORMALLY. A/C LANDED WITHOUT INCIDENT. MX REMOVED/REPLACED LANDING GEAR CONTROL LEVER IAW EMB145 AMM 32-32-02. A/C WAS APPROVED FOR RETURN TO SERVICE.
